# SDR UIEA2016050700276

- Difficulty date: May 7, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,330 hours, 22,976 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG RT ENG HPSOV.  PERFORMED HPSOV TEST ON AIR SUPPLY BITE MODULE IAW AMM 36-11-07-714-031-001, RT ENG HPSOV NO FAULTS, CLEARED MSG.  ACFT CLEARED TO CONTINUE NORMAL OPERATIONS.
